澳门新葡新京,澳门新葡新京官方网站

欧阳毅

澳门新葡新京:万宏艳发布时间:2019-11-13浏览次数:800

  话:0551-63600337

E-mailyiouyang@ustc.edu.cn

个人主页:http://staff.ustc.edu.cn/~yiouyang/

 

主要研究方向:数论,算术代数几何

欧阳毅,1989-95年中国科大本科生、研究生,2000年获明尼苏达大学博士学位。20007月任多伦多大学博士后,20037月回国任清华大学数学系副教授,200612月起,回科大数学系任教授。20064月至6月和20075月至7月任欧盟伊拉斯谟计划ALGANT项目访问教授(帕多瓦/巴黎南/波尔多/莱顿大学),并多次访问法国高等科学研究院、国际理论物理中心、KAIST大学、Mainz大学和普渡大学等并讲学。由于在华罗庚英才班建设和数学核心课程改革成果曾先后获得安徽省教学成果一等奖、中科院教学成果二等奖。

主要研究方向为代数数论和算术代数几何,特别是pGalois表示理论。与法国科澳门新葡新京官方网站J.-M. Fontaine院士合作完成论著Theory of p-adic Galois Representations,已发表SCI论文近30篇,编辑出版国际会议论文集Number Theory and Related Area International Press/高教社),是2004-2015年间中法算术几何交流中方主要负责人,培养了包括10余位青千在内大批青年数学人才。

 

主要讲授课程:

本科生课程:所有代数类课程,数学分析

研究生课程:代数数论、代数几何等

 

获奖情况:

2012年安徽省教学成果一等奖(排名第二)

2012年中国科学技术大学教学成果特等奖,排名第二

2017年中国科澳门新葡新京官方网站教学成果二等奖(排名第三)

2017年宝钢优秀教师奖

2018年安徽省教学名师

 

承担的研究项目:

国家自然科学基金,“整体域上椭圆曲线和相应p进伽罗瓦表示理论”,2016-2019

安徽省量子通讯与量子计算机重大项目引导性项目“量子算法和量子保密通信安全性研究”,量子算法和量子保密通信安全性研究/后量子密码相关数学理论和算法研究,2018-2022.

 

 

编著教材:

1.      《代数学I:代数学基础》,欧阳毅,申伊塃,高等教育出版社,20168月。

2.     《代数学II:近世代数》,欧阳毅,叶郁,陈洪佳,高等教育出版社,20171月。

3.     《代数学III:代数学进阶》,欧阳毅,高等教育出版社,201910月。

 

主要论著:

  1. Songsong Li,      - and Zheng Xu, Neighborhood of the      supersingular elliptic curve isogeny graph at j=0 and 1728, Finite      Fields Appl., January, 2020.

  2. - and Zheng      Xu, Loops of isogeny graphs of supersingular      elliptic curves at j=0, Finite Fields Appl. 58 (2019), 174-176.

  3.  and      Xianhong Xie, Linear complexity of generalized      cyclotomic sequences of period 2pm, Des. Codes      Cryptogr. 87 (2019), no. 11, 2585-2596.

  4. Yang Liu and      -, On binary quadratic forms modulo n,      Commun. Math. Stat. 7 (2019),      no. 1, 61-67.

  5. Songsong Li      and -, Counting the solutions of λ1x1k`+λt xtkt c mod n, J. Number Theory 187(2018), 41-65.

  6. Bei Wang, -      and Honggang Hu, Efficient Pairing Computation on Twisted Weierstrass      Curves, Chinese J. Electronics 27(2018),      739-745.

  7.  - and Jinbang Yang, On a conjecture of Wan about limiting Newton polygons, Finite Fields Appl. 41(2016), 64-71.      

  8. - and      Shenxing Zhang, Newton polygons of L-functions of polynomials xd+axd-1^with p-1 mod d, Finite Fields Appl. 37(2016), 285-294.

  9. - and      Shenxing Zhang, Birch's lemma over global  function fields, Proc. Amer. Math. Soc. 145(2017), 577-584.

  10.  and      Jinbang Yang, Newton Polygons of L functions  of polynomials xd+ax, J. Number Theory 160(2016),      478-491.

  11.  and      Shenxing Zhang, On second 2-descent and non-congruent numbers, Acta Arith. 170 (2015), 343-360.

  12.  and Zhe      Zhang, Hilbert genus fields of real biquadratic fields, Ramanujan J. 37(2015) 345-363.

  13. - and Zhe      Zhang, Hilbert genus fields of biquadratic fields, Sci. China Math. 57, No. 10(2014), 2111--2122.

  14. - and Jinbang      Yang, On the cohomology of semi-stable p-adic Galois representations, C. R. Math. Acad. Sci. Paris Vol.      352(2014), 557--561.

  15.  and      Shenxing Zhang, On non-congruent numbers with 1 modulo 4 prime factors, Sci. China Math. 57, No. 3(2014),      649--658.

  16. -, Lectures on p-adic zeta functions and (φ,Γ)-modules, in Number Theory and Related Area, pp. 85-147, 2013.

  17. -, F. Xu, C.      Xing and P. Zhang, Number Theory and Related Area, editor, Advanced      Lecture in Mathematics, Vol.27, Higher Education Press and International  Press, 2013.

  18. Yiwen Ding      and -, A simple proof of Dieudonné-Manin classification Theorem, Acta. Math. Sin. (Engl. Ser.)  Vol. 28, No. 8 (2012), 1553--1558.

  19. - and Hang      Xue, Class numbers of Cyclic 2-extensions and Gross conjecture over Q, Sci. China Math. Vol. 53, No. 9      (2010), 2447--2462.

  20. Kumar Murty and-, The growth of Selmer ranks of an abelian variety with complex multiplication, Pure and Appl.      Math. Quarterly 2, No. 2(2006), 539-555.

  21. -, The Gross conjecture over rational function fields, Science in China, Ser. A.      Mathematics 48, No. 12 (2005), 1609-1617.

  22. -, The universal Kolyvagin recursion implies Kolyvagin recursion, Acta. Math. Sinica, English Ser. 23, No.7      (2007), 1163-1172.

  23. On the universal norm distribution, J. Ramanujan Math. Soc. 17,
          No.
    4 (2002), 287--311.

  24. Greg W.      Anderson and -, A note on the cyclotomic Euler systems and the double complex method, Can. J. Math. 55,      No.4(2003), 673--692

  25. -, The universal norm distribution and Sinnott's index formula, PAMS 130(2002), No. 8, 2203-2213.

  26. -, The group cohomology of universal ordinary distribution, Crelle537(2001), 1--32.

  27. My thesis Group cohomology of the universal ordinary distribution and its applications, University of Minnesota, advisor:      Greg William Anderson. 2000.

  28. - and Fei Xu, Riemann-Hurwitz formula in Basic Zs-extensions, Acta Arith.LXXXI.1 (1997), 1--10.

  29. Jean-Marc Fontaine and -, Theory of p-adic Galois representations, second draft, a book in preparation.

  30. Jianing Li, -, Yue Xu and Shenxing Zhang, l-Class groups of fields in Kummer towers, preprint, 2019.

  31. -, Xianhong Xie, Honggang Hu and Ming Mao, Construction of three classes of Strictly Optimal      Frequency-Hopping Sequence Sets, preprint, 2019.

  32. Bei Wang, -, Honggang Hu, Songsong Li and Xiaohan Zhang, A New Twofold Cornacchia-Type Algorithm for 4-GLV  Decompositions on Two Classes of Elliptic Curves, preprint, 2019.

  33. Songsong Li, -and Zheng Xu, Endomorphism rings of supersingular elliptic curves over Fp, preprint, 2019.

 


XML 地图 | Sitemap 地图